Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

A new class of orthogonal polynomials: The Bessel polynomials


Authors: H. L. Krall and Orrin Frink
Journal: Trans. Amer. Math. Soc. 65 (1949), 100-115
MSC: Primary 41.1X
DOI: https://doi.org/10.1090/S0002-9947-1949-0028473-1
MathSciNet review: 0028473
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 41.1X

Retrieve articles in all journals with MSC: 41.1X


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1949-0028473-1
Article copyright: © Copyright 1949 American Mathematical Society

American Mathematical Society